Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kagan, Dmitrii Zinov'evich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 1

Number of views:
This page:511
Abstract pages:949
Full texts:309
References:149
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28422
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/766000

Publications in Math-Net.Ru
2017
1. D. Z. Kagan, “Invariant functions on free groups and special HNN-extensions”, Chebyshevskii Sb., 18:1 (2017),  109–122  mathnet  elib
2. D. Z. Kagan, “Nontrivial pseudocharacters on groups with one defining relation and nontrivial centre”, Mat. Sb., 208:1 (2017),  80–96  mathnet  mathscinet  elib; Sb. Math., 208:1 (2017), 75–89  isi  scopus
2015
3. I. V. Dobrynina, D. Z. Kagan, “On the width of verbal subgroups in some classes of groups”, Chebyshevskii Sb., 16:4 (2015),  150–163  mathnet  elib
2012
4. D. Z. Kagan, “Pseudocharacters on free groups, invariant with respect to some types of endomorphisms”, Fundam. Prikl. Mat., 17:2 (2012),  167–176  mathnet; J. Math. Sci., 186:4 (2012), 644–650  scopus
2006
5. D. Z. Kagan, “Pseudocharacters on anomalous products of locally indicable groups”, Fundam. Prikl. Mat., 12:3 (2006),  55–64  mathnet  mathscinet  zmath  elib; J. Math. Sci., 149:3 (2008), 1224–1229  scopus
2004
6. D. Z. Kagan, “Existence of nontrivial pseudocharacters on anomalous products of groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2004, 6,  24–28  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. The width of verbal subgroups in anomalous products
D. Z. Kagan
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 16:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021